# SDR C2XA95IA288

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22727
- Make and model: Emb EMB-120RT
- Aircraft serial: 120177
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 12017052017
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND RIGHT WING RIB NR 6 UPPER AND NR 1 SKIN SUPPORT CRACKED.  MAINTENANCE REMOVED AND REPLACED THE SUPPORT, AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
